MathSciNet Relay Station
MathSciNet bibliographic data
MR817547 32H35 (14E99)
Płoski, A. On the growth of proper polynomial mappings. Ann. Polon. Math. 45 (1985), no. 3, 297–309.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement